Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 12 found articles
 
 
  Generalized q-Baskakov operators
 
 
Title: Generalized q-Baskakov operators
Author: Aral, Ali
Gupta, Vijay
Appeared in: Mathematica Slovaca
Paging: Volume 61 (2011) nr. 4 pages 619-634
Year: 2011
Contents:
Publisher: SP Versita, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands